# SDR 07FDEA04920

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6517506125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2" CRACK THROUGH FASTENER ON ANGLE BRACKET, FS 1303, LBL 20, WL  273, ON FWD SIDE OF BULKHEAD, ABOVE S-DUCT, BRACKET CONNECTS BULKHEAD TO FUSELAGE SKIN.  REMOVED AND INSTALLED NEW BRACKET AT FS 1303, LBL 20, WL 273 ON FWD SIDE OF BULKHEAD ABOVE S-DUCT REF 51-30-02 PG 1-12.  LEAK CHECKED TAI DUCT REF W/C 73C015-00.  LEAK CHECK GOOD.  THIS IS CLASSIFIED AS A MINOR REPAIR.
